# SDR AALA20180205001

- Difficulty date: February 5, 2018
- Submitted: February 6, 2018
- Operation: Air carrier
- Aircraft: N935AN
- Make and model: Boeing 737823
- Aircraft serial: 30081
- Aircraft time: 52,559 hours, 21,597 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5558
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON BS 1016 FLOORBEAM, RBL 33 AND INBOARD OF G4 GALLEY MOUNT.  REPAIRED THE FLOORBEAM TEE IAW EA 276639, AND SRM 53-70-51-2R-4.
